03-02-2011 11:19 AM
I recently started the triazole+activate xtreme stack and man i can already feel the effects after 3 doses! Ive always had sleeping problems and i swear this stack gives me better sleep than ambien. Anyway, i suffer from bad ADD and my doctor put me on wellbutrin. Yesterday was my first day taking it and i didnt want to stop the triazole+AX so i took them all together. I noticed no side effects, but today i took the wellbutrin and stack together again and it seems like the stimulant effects of the wellbutrin are less suttle. This concerns me bc Activate xtreme increases L-Dopa and Wellbutrin increases dopamine and norephidrine in the brain. Im wondering if im adjusting to the medication quickly or if the AX is making the wellbutrin not as effective. So my question is, will the increase of dopamine from AX negatively affect what the wellbutrin is supposed to be doing?
Thanks in advance
03-03-2011 08:43 AM
Handsome and intelligent
Not sure. Did you ask your GP about it? You should always run these things by them if you are put onto medication.
03-03-2011 11:05 PM
unfortunately, no i didnt ask. but i feel great so ima stick with it
07-03-2011 03:40 PM
If you're still wondering after four months: I was on Wellbutrin a few years ago. I took it for about four years. It gave me a pronounced stim feeling on the first two days of taking it, but never again after that. I wasn't taking anything else at the time either.
Originally Posted by BigDro
Similar Forum Threads
By TehProdigy in forum Supplements
Last Post: 04-18-2011, 08:52 AM
By FubarFit in forum Supplement Logs
Last Post: 04-04-2011, 04:01 PM
By paulykim01 in forum Supplements
Last Post: 01-10-2011, 09:02 AM
By Hondaman1010 in forum Driven Sports
Last Post: 09-24-2010, 10:40 PM
By Bizzle123 in forum Driven Sports
Last Post: 09-21-2010, 08:07 AM